×

zbMATH — the first resource for mathematics

The number of isomorphism classes of spanning trees of a graph. (English) Zbl 0403.05031

MSC:
05C05 Trees
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] HARTNELL B. L.: Some problems on spanning trees. Proc. Fifth Manitoba Conf. Numer. Math., 1975, 375-384.
[2] ORE O.: Theory of Graphs. Amer. Math. Soc. Colloq. Publ. XXXVIII, Providence 1962. · Zbl 0105.35401
[3] ZELINKA B.: Medians and peripherians of trees. Arch. Math. Brno 4, 1968, 87-95. · Zbl 0206.26105
[4] ZELINKA B.: Grafy, jejichž všechny kostry jsou spolu isomorfní. (Graphs, all of whose spanning trees are isomorphic to each other.) Čas. Pěst. Mat., 96, 1971, 33-40.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.